2018
Том 70
№ 11

All Issues

Drozd Yu. A.

Articles: 13
Article (Ukrainian)

Representation Type of Nodal Algebras of Type D

Drozd Yu. A., Zembyk V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 7. - pp. 930–938

We establish the representation types (finite, tame, or wild) of nodal algebras of type D.

Article (English)

Atoms in the p-localization of Stable Homotopy Category

Drozd Yu. A., Kolesnyk P. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 4. - pp. 458–472

We study p-localizations, where p is an odd prime, of the full subcategories \( {\mathcal{S}}^n \) of stable homotopy category formed by CW-complexes with cells in n successive dimensions. Using the technique of triangulated categories and matrix problems, we classify the atoms (indecomposable objects) in \( {\mathcal{S}}_p^n \) for n ≤ 4(p − 1) and show that, for n > 4(p − 1), this classification is wild in a sense of the representation theory.

Anniversaries (Ukrainian)

Yurii Stephanovych Samoilenko (on his 70th birthday)

Berezansky Yu. M., Boichuk A. A., Drozd Yu. A., Gorbachuk M. L., Korolyuk V. S., Lukovsky I. O., Makarov V. L., Nikitin A. G., Nizhnik L. P., Samoilenko A. M., Sharko V. V., Sharkovsky O. M., Trohimchuk Yu. Yu

Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 10. - pp. 1408-1409

Anniversaries (Ukrainian)

Anatolii Mykhailovych Samoilenko (on his 75th birthday)

Berezansky Yu. M., Boichuk A. A., Drozd Yu. A., Gorbachuk M. L., Korolyuk V. S., Lukovsky I. O., Makarov V. L., Nikitin A. G., Perestyuk N. A., Portenko N. I., Samoilenko Yu. S., Sharko V. V., Sharkovsky O. M., Trohimchuk Yu. Yu

Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 1. - pp. 3 - 6

Article (Ukrainian)

Derived categories of nodal curves

Drozd Yu. A., Voloshyn D. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 8. - pp. 1033-1040

We describe derived categories of coherent sheaves over nodal noncommutative curves of string and almost string types.

Article (English)

Vector bundles over noncommutative nodal curves

Drozd Yu. A., Voloshyn D. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 2. - pp. 185-199

We describe vector bundles over a class of noncommutative curves, namely, over noncommutative nodal curves of string type and of almost string type. We also prove that, in other cases, the classification of vector bundles over a noncommutative curve is a wild problem.

Article (English)

Cubic rings and their ideals

Drozd Yu. A., Skuratovskii R. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 4. - pp. 464–470

We give an explicit description of cubic rings over a discrete valuation ring, as well as the description of all ideals of these rings.

Brief Communications (English)

Generators and relations for wreath products

Drozd Yu. A., Skuratovskii R. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 7. - pp. 997–999

Generators and defining relations for wreath products of groups are given. Under a certain condition (conormality of generators), they are minimal.

Anniversaries (Ukrainian)

Fifty years devoted to science (on the 70th birthday of Anatolii Mykhailovych Samoilenko)

Berezansky Yu. M., Dorogovtsev A. A., Drozd Yu. A., Gorbachuk M. L., Korolyuk V. S., Lukovsky I. O., Makarov V. L., Mitropolskiy Yu. A., Perestyuk N. A., Rebenko A. L., Ronto A. M., Ronto M. I., Samoilenko Yu. S., Sharko V. V., Sharkovsky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 1. - pp. 3–7

Obituaries (Ukrainian)

Andrei Reuter (1937-2006)

Bondarenko V. M., Drozd Yu. A., Kirichenko V. V., Mitropolskiy Yu. A., Samoilenko A. M., Samoilenko Yu. S., Sharko V. V., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 11. - pp. 1584-1585

Article (Ukrainian)

Lattices over Noetherian algebras

Chernova L. F., Drozd Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 604–610

Article (Ukrainian)

Hereditary orders

Drozd Yu. A., Kirichenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 246–248

Article (Ukrainian)

Epresentation of rings lying in a matrix algebra of second order

Drozd Yu. A., Kirichenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 107–112